# SDR DXTA200601356

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 537 hours, 330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT MAIN GEAR INDICATOR HAD AMBER BOX, CYCLED GEAR AND WAS NORMAL BUT THEN STARTED FLASHING AMBER. RETURNED FOR LANDING WITH NORMAL GEAR INDICATION.  ITEM IS UNDER INVESTIGATION.
